Alert archive / Texas / River Flood Warnings in 2018
River Flood Warning 55, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this river flood warning at Sep 22, 2018, 9:05 AM CDT for Frio County, Texas. It took effect at Sep 23, 2018, 6:42 PM CDT. It was in force for 44 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 22, 2018, 9:05 AM CDT (14:05 UTC)
- In effect from
- Sep 23, 2018, 6:42 PM CDT
- Expired
- Sep 25, 2018, 2:15 PM CDT
- In force
- 44 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Frio County, TX
The radar
The Laughlin AFB radar (KDFX), 129 km from the middle of the area, began a volume at 14:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Frio River near Derby (DBYT2). The gauge peaked at 9.04 ft at Sep 24, 2018, 11:00 AM CDT.
- Action stage
- 6 ft
- Minor stage
- 6 ft
- Moderate stage
- 7 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08205500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
239
WGUS44 KEWX 221405
FLWEWX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Austin/San Antonio TX
905 AM CDT Sat Sep 22 2018
...The National Weather Service in Austin/San Antonio has issued
a flood warning for the...
Frio River
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC163-230804-
/O.NEW.KEWX.FL.W.0055.180923T2342Z-180926T1652Z/
/DBYT2.2.ER.180923T2342Z.180925T0000Z.180926T0452Z.NO/
905 AM CDT Sat Sep 22 2018
The National Weather Service in Austin/San Antonio has issued a
* Flood Warning for
the Frio River Near Derby.
* from Sunday evening to Wednesday morning...or until the warning is cancelled.
* At 8:30 AM Saturday the stage was 3.5 feet.
* Flood stage is 6.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by Sunday evening and continue to rise to
near 9.7 feet by Monday evening. The river will fall below flood stage by
Tuesday before midnight.
* Impact...At 10.0 feet...Lowland flooding below Concan to Choke Canyon
Reservoir floods oil well pump jacks, irrigation pumps and any equipment in
the lower flood plain near and above Derby.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
Derby 6 6 3.5 Sat 08 AM 3.0 9.2 9.3 4.7 3.3
&&
LAT...LON 2873 9920 2876 9912 2864 9902 2864 9910
$$10 follow-up statements
134
WGUS84 KEWX 221946
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
246 PM CDT Sat Sep 22 2018
...The flood warning continues for the following rivers in Texas...
Frio River Near Derby Affecting Frio County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC163-231345-
/O.EXT.KEWX.FL.W.0055.180924T1007Z-180926T1200Z/
/DBYT2.2.ER.180924T1007Z.180925T0000Z.180926T0000Z.NO/
246 PM CDT Sat Sep 22 2018
The flood warning continues for
the Frio River Near Derby.
* At 2:30 PM Saturday the stage was 3.3 feet.
* Flood stage is 6.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by Monday morning and continue to rise to
near 8.8 feet by Monday evening. The river will fall below flood stage by
Tuesday evening.
* Impact...At 10.0 feet...Lowland flooding below Concan to Choke Canyon
Reservoir floods oil well pump jacks, irrigation pumps and any equipment in
the lower flood plain near and above Derby.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
Derby 6 6 3.3 Sat 2 PM 3.2 6.5 8.1 4.5 3.3
&&
LAT...LON 2873 9920 2876 9912 2864 9902 2864 9910
$$373
WGUS84 KEWX 230113
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
813 PM CDT Sat Sep 22 2018
...The flood warning continues for the following rivers in Texas...
Frio River Near Derby Affecting Frio County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC163-231912-
/O.EXT.KEWX.FL.W.0055.180924T1350Z-180926T1251Z/
/DBYT2.2.ER.180924T1350Z.180925T0000Z.180926T0051Z.NO/
813 PM CDT Sat Sep 22 2018
The flood warning continues for
the Frio River Near Derby.
* At 7:30 PM Saturday the stage was 3.2 feet.
* Flood stage is 6.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by Monday morning and continue to rise to
near 8.9 feet by Monday evening. The river will fall below flood stage by
Tuesday evening.
* Impact...At 10.0 feet...Lowland flooding below Concan to Choke Canyon
Reservoir floods oil well pump jacks, irrigation pumps and any equipment in
the lower flood plain near and above Derby.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Sun Mon Tue Wed Thu
Derby 6 6 3.2 Sat 07 PM 3.0 5.2 8.0 4.7 3.2
&&
LAT...LON 2873 9920 2876 9912 2864 9902 2864 9910
$$587
WGUS84 KEWX 231604
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
1104 AM CDT Sun Sep 23 2018
...The flood warning continues for the following rivers in Texas...
Frio River Near Derby Affecting Frio County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC163-241003-
/O.EXT.KEWX.FL.W.0055.180924T0345Z-180926T2015Z/
/DBYT2.2.ER.180924T0345Z.180925T0000Z.180926T0815Z.NO/
1104 AM CDT Sun Sep 23 2018
The flood warning continues for
the Frio River Near Derby.
* At 10:30 AM Sunday the stage was 3.7 feet.
* Flood stage is 6.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise to near 8.9
feet by early Tuesday morning. The river will fall below flood stage by
Wednesday morning.
* Impact...At 10.0 feet...Lowland flooding below Concan to Choke Canyon
Reservoir floods oil well pump jacks, irrigation pumps and any equipment in
the lower flood plain near and above Derby.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Derby 6 6 3.7 Sun 10 AM 8.1 8.9 5.5 3.4 2.9
&&
LAT...LON 2873 9920 2876 9912 2864 9902 2864 9910
$$346
WGUS84 KEWX 231928
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
228 PM CDT Sun Sep 23 2018
...The flood warning continues for the following rivers in Texas...
Frio River Near Derby Affecting Frio County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC163-241327-
/O.EXT.KEWX.FL.W.0055.180924T0448Z-180926T1640Z/
/DBYT2.2.ER.180924T0448Z.180925T0000Z.180926T0440Z.NO/
228 PM CDT Sun Sep 23 2018
The flood warning continues for
the Frio River Near Derby.
* At 1:30 PM Sunday the stage was 4.0 feet.
* Flood stage is 6.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise to near 8.8
feet by early Tuesday morning. The river will fall below flood stage by
Tuesday before midnight.
* Impact...At 10.0 feet...Lowland flooding below Concan to Choke Canyon
Reservoir floods oil well pump jacks, irrigation pumps and any equipment in
the lower flood plain near and above Derby.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Derby 6 6 4.0 Sun 1 PM 8.1 8.4 5.1 3.4 2.8
&&
LAT...LON 2873 9920 2876 9912 2864 9902 2864 9910
$$492
WGUS84 KEWX 240128
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
828 PM CDT Sun Sep 23 2018
...The flood warning continues for the following rivers in Texas...
Frio River Near Derby Affecting Frio County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC163-241927-
/O.EXT.KEWX.FL.W.0055.180924T0352Z-180926T1640Z/
/DBYT2.2.ER.180924T0352Z.180925T0000Z.180926T0440Z.NO/
828 PM CDT Sun Sep 23 2018
The flood warning continues for
the Frio River Near Derby.
* At 7:30 PM Sunday the stage was 5.2 feet.
* Flood stage is 6.0 feet.
* Moderate flooding is forecast.
* Forecast...rise above flood stage by tonight and continue to rise to near 9.0
feet by early Tuesday morning. The river will fall below flood stage by
Tuesday before midnight.
* Impact...At 10.0 feet...Lowland flooding below Concan to Choke Canyon
Reservoir floods oil well pump jacks, irrigation pumps and any equipment in
the lower flood plain near and above Derby.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Mon Tue Wed Thu Fri
Derby 6 6 5.2 Sun 07 PM 8.1 8.5 5.0 3.1 2.8
&&
LAT...LON 2873 9920 2876 9912 2864 9902 2864 9910
$$396
WGUS84 KEWX 241445
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
945 AM CDT Mon Sep 24 2018
...The flood warning continues for the following rivers in Texas...
Frio River Near Derby Affecting Frio County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC163-250843-
/O.EXT.KEWX.FL.W.0055.000000T0000Z-180926T1800Z/
/DBYT2.2.ER.180924T0231Z.180925T0000Z.180926T0600Z.NO/
945 AM CDT Mon Sep 24 2018
The flood warning continues for
the Frio River Near Derby.
* At 8:30 AM Monday the stage was 8.9 feet.
* Flood stage is 6.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 9.4 feet by this evening.
The river will fall below flood stage early Wednesday morning.
* Impact...At 10.0 feet...Lowland flooding below Concan to Choke Canyon
Reservoir floods oil well pump jacks, irrigation pumps and any equipment in
the lower flood plain near and above Derby.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Derby 6 6 8.9 Mon 08 AM 9.0 5.1 3.3 2.8 2.6
&&
LAT...LON 2873 9920 2876 9912 2864 9902 2864 9910
$$997
WGUS84 KEWX 242009
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
309 PM CDT Mon Sep 24 2018
...The flood warning continues for the following rivers in Texas...
Frio River Near Derby Affecting Frio County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC163-251408-
/O.EXT.KEWX.FL.W.0055.000000T0000Z-180926T1251Z/
/DBYT2.2.ER.180924T0231Z.180924T1615Z.180926T0051Z.NO/
309 PM CDT Mon Sep 24 2018
The flood warning continues for
the Frio River Near Derby.
* At 2:30 PM Monday the stage was 8.9 feet.
* Flood stage is 6.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river has crested and is beginning to slowly fall. It
is expected to fall to below flood stage by late Tuesday night.
* Impact...At 10.0 feet...Lowland flooding below Concan to Choke Canyon
Reservoir floods oil well pump jacks, irrigation pumps and any equipment in
the lower flood plain near and above Derby.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Derby 6 6 8.9 Mon 02 PM 7.3 4.8 3.0 2.5 2.2
&&
LAT...LON 2873 9920 2876 9912 2864 9902 2864 9910
$$995
WGUS84 KEWX 250127
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
827 PM CDT Mon Sep 24 2018
...The flood warning continues for the following rivers in Texas...
Frio River Near Derby Affecting Frio County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC163-251926-
/O.EXT.KEWX.FL.W.0055.000000T0000Z-180926T1312Z/
/DBYT2.2.ER.180924T0231Z.180924T1615Z.180926T0112Z.NO/
827 PM CDT Mon Sep 24 2018
The flood warning continues for
the Frio River Near Derby.
* At 7:30 PM Monday the stage was 8.4 feet.
* Flood stage is 6.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by tomorrow
evening.
* Impact...At 7.0 feet...Moderate lowland flooding closes Farm to Market 1581
near Derby.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Tue Wed Thu Fri Sat
Derby 6 6 8.4 Mon 07 PM 7.2 5.1 3.2 2.5 2.2
&&
LAT...LON 2873 9920 2876 9912 2864 9902 2864 9910
$$903
WGUS84 KEWX 251429
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
929 AM CDT Tue Sep 25 2018
...The flood warning continues for the following rivers in Texas...
Frio River Near Derby Affecting Frio County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC163-260500-
/O.EXT.KEWX.FL.W.0055.000000T0000Z-180926T0500Z/
/DBYT2.2.ER.180924T0231Z.180924T1615Z.180925T1700Z.NO/
929 AM CDT Tue Sep 25 2018
The flood warning continues for
the Frio River Near Derby.
* At 8:30 AM Tuesday the stage was 6.3 feet.
* Flood stage is 6.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
Tuesday afternoon.
* Impact...At 7.0 feet...Moderate lowland flooding closes Farm to Market 1581
near Derby.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Derby 6 6 6.3 Tue 08 AM 4.2 3.3 2.6 2.3 2.1
&&
LAT...LON 2873 9920 2876 9912 2864 9902 2864 9910
$$024
WGUS84 KEWX 251915
FLSEWX
Flood Statement
National Weather Service Austin/San Antonio TX
215 PM CDT Tue Sep 25 2018
...The flood warning is cancelled for the following rivers in Texas...
Frio River Near Derby Affecting Frio County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor
the latest forecasts, and be prepared to take necessary
precautions to protect life and property.
River stage forecasts are based on observed rainfall along with
predicted rain for the next 12 hours. If actual rainfall varies
from forecast values, forecast river stages will vary.
Do not drive automobiles through flooded areas. Remember, 18 inches
of water or less can carry away most vehicles, including trucks.
If you see flood waters or come upon a flooded roadway, remember
to turn around and do not drown.
For the latest river stages and forecasts visit our web page at
www.weather.gov/ewx.
&&
TXC163-251945-
/O.CAN.KEWX.FL.W.0055.000000T0000Z-180926T0500Z/
/DBYT2.2.ER.180924T0231Z.180924T1615Z.180925T1500Z.NO/
215 PM CDT Tue Sep 25 2018
The flood warning is cancelled for
the Frio River Near Derby.
* At 1:30 PM Tuesday the stage was 5.2 feet.
* Flood stage is 6.0 feet.
* Forecast...The river will continue to fall to 4.0 feet by tomorrow morning.
* Impact...At 6.0 feet...Minor lowland flooding reaches the Farm to Market 1581
bridge floor.
&&
Below are the latest river stages and forecasts:
BF FLD Observed Forecast 7AM
Location STG STG STG Day Time Wed Thu Fri Sat Sun
Derby 6 6 5.2 Tue 1 PM 4.0 3.2 2.6 2.2 2.1
&&
LAT...LON 2873 9920 2876 9912 2864 9902 2864 9910
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this river flood warning went out at Sep 22, 7:10 AM CDT, 1 hour 55 minutes earlier.
Area forecast discussion, Sep 22, 7:10 AM CDT, 1 hour 55 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 710 AM CDT Sat Sep 22 2018 .UPDATE... Have cancelled the Flash Flood Watch for the remaining counties as the moderate to locally heavy rains have moved off to the east and redevelopment is not expected. && .PREV DISCUSSION... /ISSUED 630 AM CDT Sat Sep 22 2018/ UPDATE... 12Z Aviation forecast below. AVIATION... RA will continue through around 13Z-14Z at SAT/AUS then move east. An embedded TSRA is possible until precip clears east. After 14Z MVFR ceilings will prevail with a NW wind around 10 kts. PREV DISCUSSION... /ISSUED 400 AM CDT Sat Sep 22 2018/ SHORT TERM (Today through Sunday)... Cold front encountering a tropically moist airmass with PWs of 2 to 2.5 inches has generated an eastward moving band of showers and thunderstorms with embedded heavy rains. The band is moving out of the Hill Country into the I-35 corridor. Have cancelled the Flash Flood Watch for most of the Hill Country and all of the Edwards Plateau where rains have ended. Have maintained the far southeastern Hill Country and added Bexar and Comal counties where the heaviest rains are ongoing. The band will move east of the I-35 corridor by sunrise to near the Coastal Plains by midday. Have shifted the POPs and heavy rain accordingly. Expect the heaviest rains to shift east of our area during the afternoon. A mid level low will move into South Central Texas tonight and may cause the front to drift back northwest a little. A moist airmass lingers east of these features and have low POPs mainly east of I-35 tonight into Sunday and added the Hill Country on Sunday in proximity to the mid level low. LONG TERM (Sunday Night through Friday)... The mid level low lingers early next week while the front dissipates. The deepest moisture remains across eastern areas keeping low POPs there. The mid level low fills and dissipates underneath a broad upper level trough mid to late week. Deeper moisture spreads to most areas with low POPs returning to most areas. There is a potential of a front drifting into Central Texas which could enhance rainfall. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 81 68 84 69 88 / 30 20 20 10 20 Austin Bergstrom Intl Airport 82 68 84 69 88 / 30 20 20 10 20 New Braunfels Muni Airport 83 68 85 68 89 / 30 10 20 10 20 Burnet Muni Airport 77 65 80 67 85 / 10 20 20 10 20 Del Rio Intl Airport 81 67 85 67 88 / 10 - - - - Georgetown Muni Airport 80 67 82 68 87 / 50 30 20 20 20 Hondo Muni Airport 83 67 85 68 88 / 10 10 10 - 10 San Marcos Muni Airport 82 67 84 68 88 / 30 10 20 10 20 La Grange - Fayette Regional 85 69 86 71 89 / 80 30 30 20 20 San Antonio Intl Airport 82 67 85 68 87 / 20 10 10 - 10 Stinson Muni Airport 84 69 86 69 88 / 30 10 10 - 10 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Mesoscale/Aviation...Runyen Synoptic/Grids...04
Hazardous weather outlook, Sep 22, 8:33 AM CDT, 32 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 833 AM CDT Sat Sep 22 2018 TXZ171>173-183>194-202>209-217>225-228-231345- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 833 AM CDT Sat Sep 22 2018 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Showers and thunderstorms will continue through the middle of the morning. This may add to runoff keeping rivers and streams in flood. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... While spotter activation is not anticipated, any reports of heavy rainfall or flooding are appreciated.
In the hours before
Special weather statement, Sep 22, 3:28 AM CDT, 5 hours 37 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 328 AM CDT SAT SEP 22 2018 TXZ204-205-220-220900- Bexar TX-Atascosa TX-Medina TX- 328 AM CDT SAT SEP 22 2018 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MEDINA... NORTHWESTERN ATASCOSA AND SOUTHWESTERN BEXAR COUNTIES UNTIL 400 AM CDT... At 328 AM CDT, Doppler radar was tracking a strong thunderstorm over Natalia, or near Devine, moving east at 35 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Devine, Lytle, Somerset, Natalia, Lacoste, Pearson, Noonan, Von Ormy and Macdona. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 2909 9893 2926 9902 2939 9873 2919 9862 TIME...MOT...LOC 0828Z 249DEG 28KT 2920 9890 RUNYEN
Local storm report, Sep 22, 3:32 AM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
332 AM CDT SAT SEP 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0331 AM FLASH FLOOD 2 NE LAKEHILLS 29.61N 98.93W
09/22/2018 BANDERA TX LAW ENFORCEMENT
LAW ENFORCEMENT INDICATED THAT PARK ROAD 37
WAS CLOSED DUE TO HIGH WATER IN A FEW
LOCATIONS.
&&
PAYLocal storm report, Sep 22, 4:18 AM CDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
418 AM CDT SAT SEP 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM FLASH FLOOD 1 W CROSS MOUNTAIN 29.65N 98.68W
09/22/2018 BEXAR TX COUNTY OFFICIAL
THERE ARE MULTIPLE ROADS CLOSED ON THE
WESTERN AND NORTHWESTERN SIDE OF BEXAR
COUNTY DUE TO HEAVY RAIN AND WATER OVER THE
ROAD.
&&
PAYLocal storm report, Sep 22, 4:31 AM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
431 AM CDT SAT SEP 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM FLASH FLOOD HONDO 29.35N 99.14W
09/22/2018 MEDINA TX LAW ENFORCEMENT
LAW ENFORCEMENT INDICATES THAT SEVERAL
COUNTY ROADS ARE FLOODED ON THE SOUTHERN
HALF OF THE COUNTY.
&&
PAYLocal storm report, Sep 22, 5:31 AM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
531 AM CDT SAT SEP 22 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 AM FLASH FLOOD 2 N TERRELL HILLS 29.51N 98.44W
09/22/2018 BEXAR TX COUNTY OFFICIAL
THERE ARE SEVERAL LOW WATER CROSSINGS
FLOODED AND CLOSED FROM THE NORTH-CENTRAL TO
NORTHWEST SIDE OF BEXAR COUNTY.
&&The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 7:04 PM CDT | Special Weather Statement | EWX | Lee | 41 min |
| Sep 21, 9:39 PM CDT | Special Weather Statement | EWX | Lee | 51 min |
| Sep 21, 10:04 PM CDT | Areal Flood Advisory | EWX | Lee | 116 min |
| Sep 21, 10:50 PM CDT | Areal Flood Advisory | EWX | Lee, Travis, Williamson | 3 hr |
| Sep 21, 11:24 PM CDT | Special Weather Statement | EWX | Williamson | 51 min |
| Sep 21, 11:37 PM CDT | Flash Flood Warning | EWX | Williamson | 5 hr |
| Sep 22, 12:00 AM CDT | Areal Flood Advisory | EWX | Bandera, Kendall, Kerr | 3 hr |
| Sep 22, 12:28 AM CDT | Flash Flood Warning | EWX | Bandera | 3 hr |
| Sep 22, 1:01 AM CDT | Flash Flood Warning | EWX | Burnet, Travis, Williamson | 6 hr |
| Sep 22, 1:29 AM CDT | Areal Flood Advisory | EWX | Uvalde | 3 hr |
| Sep 22, 1:41 AM CDT | Areal Flood Advisory | EWX | Medina | 3 hr |
| Sep 22, 1:53 AM CDT | Special Weather Statement | EWX | Williamson | 37 min |
| Sep 22, 2:14 AM CDT | Flash Flood Warning | EWX | Bandera, Medina | 3 hr |
| Sep 22, 2:45 AM CDT | River Flood Warning | EWX | Williamson | 11 hr |
| Sep 22, 3:02 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Sep 22, 3:12 AM CDT | Flash Flood Warning | EWX | Medina | 3 hr |
| Sep 22, 3:28 AM CDT | Special Weather Statement | EWX | Medina | 32 min |
| Sep 22, 4:05 AM CDT | Areal Flood Advisory | EWX | Atascosa, Frio | 3 hr |
| Sep 22, 4:24 AM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Sep 22, 4:28 AM CDT | Flash Flood Warning | EWX | Williamson | 2 hr |
| Sep 22, 4:33 AM CDT | Areal Flood Advisory | EWX | Comal, Hays | 3 hr |
| Sep 22, 5:11 AM CDT | River Flood Warning | EWX | Bandera | 4 hr |
| Sep 22, 5:22 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 113 min |
| Sep 22, 6:04 AM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| Sep 22, 6:21 AM CDT | River Flood Warning | EWX | Bexar | 9 hr |
| Sep 22, 6:37 AM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Medina | 113 min |
| Sep 22, 8:48 AM CDT | River Flood Warning | EWX | Bexar | 36 hr |
| Sep 22, 8:48 AM CDT | River Flood Warning | EWX | Medina | 26 hr |
| Sep 22, 8:48 AM CDT | River Flood Warning | EWX | Bexar | 55 hr |
| Sep 22, 9:16 AM CDT | Areal Flood Advisory | EWX | Williamson | 3 hr |
| Sep 22, 2:30 PM CDT | River Flood Warning | EWX | Val Verde | 22 hr |
| Sep 22, 2:35 PM CDT | River Flood Warning | EWX | Bexar, Wilson | 24 hr |
| Sep 22, 6:59 PM CDT | River Flood Warning | EWX | Val Verde | 22 hr |
Nearby
River Flood Warnings in Texas, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.